Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On kernels of perfect codes
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2010 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 310, no 21, 3052-3055 p.Article in journal, Editorial material (Refereed) Published
Abstract [en]

It is shown that there exists a perfect one-error-correcting binary code with a kernel which is not contained in any Hamming code.

Place, publisher, year, edition, pages
2010. Vol. 310, no 21, 3052-3055 p.
Keyword [en]
Hamming code, Kernel, Perfect code
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-150328DOI: 10.1016/j.disc.2010.07.009ISI: 000281929800037Scopus ID: 2-s2.0-79952990671OAI: oai:DiVA.org:kth-150328DiVA: diva2:742550
Note

QC 20140902

Available from: 2014-09-02 Created: 2014-09-01 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Dept.)
In the same journal
Discrete Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 52 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf